MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 07027273190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e801 module serial number was (b)(6).The qc was in range.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 3 patient samples tested with elecsys ferritin (ferr) assay on a cobas e801 module.The reporter provided two examples of discrepant results: sample 1 (patient 1): initial result: 55.1 ug/l.1st repeat result: 25.8 ug/l.2nd repeat result: 25.2 ug/l.Sample 2 (patient 2): initial result: 116 ug/l.Repeat result: 69.4 ug/l.The customer noticed that the initial results were high.No questionable results were reported outside the laboratory and the samples were repeated.The repeat results were reported to the patients.
 
Additional Manufacturer Narrative
The calibration signals were within expectations.The 31-dec-2024 to 28-jan-2025 alarm trace showed daily multiple-sample foam detection, sample clot detection, and sample short alarms.Images of the samples were reviewed and no sample quality issues were observed.A general reagent problem can be excluded because the qc before the event was within ranges.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FERRITIN
Common Device Name
FERRITIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21138260
Report Number1823260-2025-00109
Device Sequence Number20540566
Product Code JMG
UDI-Device Identifier04015630939688
UDI-Public04015630939688
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number07027273190
Device Lot Number81715001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown